A biplot method for multivariate normal populations with unequal covariance matrices
No abstract is available for this item.
Volume (Year): 11 (2002)
Issue (Month): 1 (June)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120411|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Calvo M. & Oller J. M., 1991. "An Explicit Solution Of Information Geodesic Equations For The Multivariate Normal Model," Statistics & Risk Modeling, De Gruyter, vol. 9(1-2), pages 119-138, February.
When requesting a correction, please mention this item's handle: RePEc:spr:testjl:v:11:y:2002:i:1:p:143-165. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.